# SDR DALA2023122210517

- Difficulty date: December 21, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,763 hours, 32,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 CRACK FLOOR SUPPORT +Y254 LOCATED BETWEEN FR26 TO FR27 FWD CABIN PASSENGER. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON FLOOR SUPPORT Y254 LOCATED BETWEEN FR26 TO FR27 FWD CABIN PASSENGER AS PER A319 SRM 53-21-14-300-002, A319 SRM 51 -42-11 AND A319 SRM 51-72-11. (0120630)
